# SDR V0XD20150303083

- Difficulty date: March 3, 2015
- Submitted: March 3, 2015
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N653CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10129
- Aircraft time: 27,369 hours, 19,761 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: SH670316342
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STRINGER 27R BETWEEN FS 295.0 & 310.0 HAS CORROSION.  CUT OUT & SPLICED IN NEW STRINGER 26R BETWEEN FS 295.0 & 310.0 IAW REO 670-53-21-1162, DATED 02 MAR 2015.
